Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

The almost fixed point property for hereditarily unicoherent continua.


Authors: William J. Gray and Loy O. Vaughan
Journal: Proc. Amer. Math. Soc. 27 (1971), 381-386
MSC: Primary 54.65
DOI: https://doi.org/10.1090/S0002-9939-1971-0288738-2
MathSciNet review: 0288738
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that a hereditarily unicoherent Hausdorff continuum $ X$ has the almost fixed point property with respect to continuum valued mappings and finite coverings by subcontinua of $ X$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 54.65

Retrieve articles in all journals with MSC: 54.65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1971-0288738-2
Keywords: Almost fixed point property, hereditarily unicoherent continuum, continuum valued function, Scherrer fixed point theorem
Article copyright: © Copyright 1971 American Mathematical Society

American Mathematical Society